# SDR ASAA0842744

- Difficulty date: March 5, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546811117
- Condition: Gouged
- Location: Bs 1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1016 + 52" BELOW STR 16L DENTED AND GOUGED FROM CONTACTS WITH SCISSOR LIFT.  REPAIRED AREA WITH REPAIR PART.
